# SDR AALA20140528012

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503555
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK FROM STATIONS 1212 TO 1231 LT CORRODED.  INSTALLED 2 NEW TRACK SECTIONS IAW SRM 51-30-05.
